# SDR SWAA2022072923901

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RH TRANSITION ANGLE HAS CORROSION IN AND AROUND FASTENER HOLES STA-492 TO STA-500A (MARKED) / [01] BLENDED THE CORROSION PER SRM 51-10-02 AND THE REMAINING THICKNESS IS LESS THAN THE ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] BLENDED THE CORROSION PER SRM 51-10-02 AND THE REMAINING THICKNESS IS LESS THAN THE ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED RH TRANSITION ANGLE (MPN 143A8126-37) I.A.W SRM 51-40-02.;[04] LOCATED HOLES ON NEW R/H TRANSITION ANGLE P/N 143A8126Y38 PER SRM 51-40-02.;[05] C/W
